Alert archive / Tennessee / Wind Advisories in 2014
Wind Advisory 3, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Jan 27, 2014, 12:50 AM CST for 27 counties in Tennessee. It took effect at Jan 27, 2014, 2:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2014, 12:50 AM CST (06:50 UTC)
- In effect from
- Jan 27, 2014, 2:00 AM CST
- Expired
- Jan 27, 2014, 10:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
All 27 counties
Bedford County, TN, Benton County, TN, Cheatham County, TN, Clay County, TN, Davidson County, TN, Dickson County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Perry County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Wayne County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 44 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2101 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
267 WWUS74 KOHX 270650 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1250 AM CST MON JAN 27 2014 ...STRONG NORTH WINDS HEADING FOR THE MID STATE... .AN ARCTIC COLD FRONT WILL MOVE THROUGH THE MID STATE OVERNIGHT. STRONG NORTH WINDS WILL DEVELOP WITH ITS PASSAGE...USHERING IN ARCTIC AIR. THE GUSTY NORTH WINDS WILL CONTINUE THROUGH MID TO LATE MORNING BEFORE DIMINISHING. TNZ005>010-022>031-056>062-075-093>095-271600- /O.NEW.KOHX.WI.Y.0003.140127T0800Z-140127T1600Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- BEDFORD-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...CAMDEN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...CENTERVILLE... HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG... MURFREESBORO...SHELBYVILLE...WAYNESBORO...LAWRENCEBURG...PULASKI 1250 AM CST MON JAN 27 2014 ...WIND ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. * TIMING...FROM 2 AM THIS MORNING THROUGH 10 AM IN THE MORNING. * WINDS...NORTH WINDS OF 20 TO 30 MPH...WITH GUSTS UP TO 45 MPH. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO THE WIND AND SHOULD BE SECURED PROPERLY. IN ADDITION...CAUTION SHOULD BE USED WHEN WORKING ON ELEVATED SURFACES EXPOSED TO THE WIND. TRAVEL ON EAST TO WEST HIGHWAYS MAY BE HAZARDOUS BECAUSE OF CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BOYD/BOUCHER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Jan 26, 11:25 PM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Jan 26, 11:25 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1125 PM CST SUN JAN 26 2014 .AVIATION... A FAST APPROACHING COLD FRONT WILL MOVE THROUGH THE MID-STATE WITHIN THE NEXT FEW HOURS...WITH UPSTREAM SURFACE OBS INDICATING STRONG NORTH-NORTHWEST WIND GUSTS AS THE FRONT PASSES. SOME REPORTS OF GUSTS GREATER THAN 40KTS HAVE BEEN SEEN...BUT WIDESPREAD GUSTS TO NEAR 30KTS ARE MORE COMMON. MODELS INDICATE LOW LEVEL WINDS DIMINISH AS THEY APPROACH THE AREA...BUT HAVE INCREASED THE SUSTAINED WIND AND GUST SPEED FROM PREVIOUS FORECASTS. A FEW FLURRIES OR A BRIEF LIGHT SNOW SHOWER MAY STILL BE POSSIBLE AT CSV AFTER 10Z...BUT AM NOT EXPECTING ANY IMPACTS TO VIS OR CIGS. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM MIDNIGHT MONDAY NIGHT TO NOON CST TUESDAY FOR TNZ005>011-022>034-056>066-075-077>080-093>095. && 05
Hazardous weather outlook, Jan 26, 3:55 PM CST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 355 PM CST SUN JAN 26 2014 TNZ005>011-022>034-056>066-075-077>080-093>095-271100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 355 PM CST SUN JAN 26 2014 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO NOON CST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AS STRONG CANADIAN HIGH PRESSURE BUILDS ACROSS THE MID STATE TUESDAY AND WEDNESDAY...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED...WITH HIGHS IN THE TEENS AND TWENTIES AND LOWS IN THE SINGLE DIGITS TO AROUND ZERO. THESE TEMPERATURES ALONG WITH EXPECTED WIND SPEEDS OF 10-20 MPH...WOULD RESULT IN SUB-ZERO WIND CHILL VALUES...MAINLY IN THE MINUS 5 TO MINUS 10 DEGREE RANGE...ESPECIALLY DURING THE OVERNIGHT HOURS ON MONDAY NIGHT THROUGH NOON ON TUESDAY. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. 31
Nearby
Wind Advisories in Tennessee, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.